MAUDE Adverse Event Report: ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE

ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced burns at the treatment site following the use of the opus system.

Brand Name
OPUS SYSTEM
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key21913541
Report Number3004450661-2025-00010
Device Sequence Number9125561
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
Report Date (Section F) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/30/2025
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/25/2025